# SDR 2007UALA01760

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 294 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD ENTERY DOOR SURROUND AT STA 294.5 STR 11 LT INTERCOSTAL UPPER ATTACH ANGLE IS CRACKED. [06-26-07]   MAJOR REPAIR: REPALCED STR 11L INTERCOSTAL ATTACH SHEAR TIE AT BS 294 PER AAR EA-I070345 AND UA EVA-70301.
